# SDR CALA2025071706672

- Difficulty date: July 15, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N33289
- Make and model: Boeing 737824
- Aircraft serial: 31607
- Aircraft time: 65,162 hours, 23,992 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR SLIDE MATERIAL  DRAGGING ON GROUND DOOR R1.  RESECURED R1 DOOR SLIDE PACK MATERIAL IAW AMM 25-66-01.  OK FOR SERVICE.
